# SDR CA061227004

- Difficulty date: December 21, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,265 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HR. OIL CHANGE, HEAVY BRASS-LIKE MATERIAL WAS NOTED IN THE OIL FILTER. CYLINDER WAS REMOVED TO INSPECT ENGINE CORE. CRANKSHAFT CENTER JOURNAL BEARING WAS FOUND TO BE DISINTEGRATING. ENGINE REMOVED FROM SERVICE. (TC NR 20061227004)
